Translator Disclaimer
June 2010 Symplectic microgeometry I: micromorphisms
Alberto S. Cattaneo, Benoit Dherin, Alan Weinstein
J. Symplectic Geom. 8(2): 205-223 (June 2010).

Abstract

We introduce the notion of symplectic microfolds and symplectic micromorphisms between them. They form a symmetric monoidal category, which is a version of the “category” of symplectic manifolds and canonical relations obtained by localizing them around Lagrangian submanifolds in the spirit of Milnor’s microbundles.

Citation

Download Citation

Alberto S. Cattaneo. Benoit Dherin. Alan Weinstein. "Symplectic microgeometry I: micromorphisms." J. Symplectic Geom. 8 (2) 205 - 223, June 2010.

Information

Published: June 2010
First available in Project Euclid: 15 July 2010

zbMATH: 1201.53082
MathSciNet: MR2670165

Rights: Copyright © 2010 International Press of Boston

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.8 • No. 2 • June 2010
Back to Top